# SDR QXEA0100701

- Difficulty date: May 8, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 33,728 hours, 40,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI - EXIT SIGN AT CABIN ENTERENCE, AND AT OVER FLIGHT COMPARTMENT DOOR INOPERATIVE. REMOVED AND REPLACED EXIT SIGNS. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
